Home > Publications > Refereed Journals > Adjoint methods for obstacle problems and weakly coupled systems of PDE
Publications

Adjoint methods for obstacle problems and weakly coupled systems of PDE

Bibliography:

F. Cagnetti, D. Gomes, H. Tran, Adjoint methods for obstacle problems and weakly coupled systems of PDE,

ESAIM COCV. Volume 19, issue 03, July 2013. DOI 10.1051/cocv/2012032.

Authors:

F. Cagnetti, D. Gomes, H. Tran

Keywords:

Adjoint methods, cell problems, Hamilton − Jacobi equations, obstacle problems, weakly coupled systems, weak KAM theory

Year:

2013

Abstract:

The adjoint method, recently introduced by Evans, is used to study obstacle problems, weakly coupled systems, cell problems for weakly coupled systems of Hamilton  Jacobi equations, and weakly coupled systems of obstacle type. In particular, new results about the speed of convergence of some approximation procedures are derived.

ISSN:

DOI: 10.1051/cocv/2012032